# SDR SWAA2021060271209

- Difficulty date: May 10, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INTERCOSTAL CRACKED; INBD OF DEFLECTION RIB. / REMOVED & REPLACED DAMAGED INTERCOSTAL PER SRM 51-40-02SA-M 326 A1303009
